Publications of B. Lidicky
BACK TO MASCOTTE PUBLICATION INDEX

Publications of B. Lidicky

Articles in journal or book chapters
  1. R. Erman, F. Havet, B. Lidicky, and O. Pangrác. 5-colouring graphs with 4 crossings. SIAM Journal on Discrete Mathematics, 25(1):401-422, 2011. [PDF ] [Abstract] [bibtex-entry]

Internal reports
  1. R. Erman, F. Havet, B. Lidicky, and O. Pangrác. 5-colouring graphs with 4 crossings. Research Report 7110, INRIA, November 2009. [Abstract] [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:02 2013


This document was translated from BibTEX by bibtex2html